Asthma like symptoms

Hi does anybody have asthma like symptoms when changing dose or changing brand, I have changed does recently and have breathing problems, using inhalers, do you think its related, having come back from abroad with no need for breathing inhalers, Im wondering if its my dog, or the change of dosage, advice and experience would be much appreciated, thank you x

4 Replies

oldestnewest
  • Hi I was very hypo in May past an I couldn't breathe prop my doc give me inhaler but I didn't have asthma it went away when I got my levels up but I can feel it coming back an I feel hypo again so I guess it's another symtom

  • Thankyou Donnanomore, my Dr gave me one too and tests show I don't have asthma, but it keeps coming back when I change dosage or brand, so you must be right, thanks again x

  • If you have 'breathlessness', also consider low iron, (a member on TUK told me this one recently,) as LOW Iron = LOW oxygen in your body. Do you know what your Iron, Ferritin and folate blood levels were dwsmith ?

  • Thankyou Coastwalker, yes my Iron levels are quite good, i take 1 hemaplex a day for maintenance, it just seems to be coincidental whenever i change dose this happens..?

You may also like...